# SDR HEEA077803

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,103 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Cap
- Part number: 206362002103
- Condition: Leaking
- Location: M/R Drive
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE CAP LEAKS.
